Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM, alcohol, and dizziness

Posted by Blossom on September 18, 2008, at 20:43:36

In reply to Re: EMSAM, alcohol, and dizziness henryo, posted by Phillipa on September 18, 2008, at 20:23:04

You have a point. I actually drink (drank?) very little anyway, and now pretty much not at all. But still curious as to whether other people experience this, mainly because I have been on several different ADs, and my p-doc tells me that I have an unusual profile of adverse side-effects, but most of the time, I can find a population of other people who report the same thing (like, for example, hair loss and extreme rage on Wellbutrin, extreme weight loss on Effexor, acne on EMSAM, etc.)

He also said that even though they say not to drink while on EMSAM, small to moderate amounts shouldn't really be a problem.

Anywaaaaayy....

Blossom


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Blossom thread:851850
URL: http://www.dr-bob.org/babble/20080915/msgs/852786.html